MathSciNet Relay Station
MathSciNet bibliographic data
MR921816 60G20 (60H05)
Ito, Yoshifusa Generalized Poisson functionals. Probab. Theory Related Fields 77 (1988), no. 1, 1–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement